# SDR CVGA201305016001

- Difficulty date: May 16, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N998CX
- Make and model: Cessna 750
- Aircraft serial: 7500098
- Aircraft time: 10,709 hours, 6,302 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 200009148A
- Condition: Seized
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMELLED VERY MILD FUMES FOLLOWED BY A NR 1 PAC TEMP RISING UNCONTROLLABLY.  SHUT OFF PAC PER CHECKLIST. FOUND ACM SEIZED.
